Headaches Archives

Vertigo-Unbalanced Feeling, Candida, Tinea Versicolor, HELP

[ Headaches Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

Vertigo-Unbalanced Feeling, Candida, Tinea Versicolor, HELP

Posted by
D. Russell on May 05, 2001 at 22:06:28:

Thank you so much for allowing me to post.

Approx 10 yrs ago I noticed white small white spots/patches under my breasts.. on upper part of stomach after tanning. I just thought this was due to overexposure. Here we are 10 years later and I have a rash/dry skin/spotty patches under my breasts, upper part of stomach which runs up along my side and under the arms. 3 yrs ago I developed a spotty, redish/brownish rash/line on back of neck where it bends, and 1 yr ago I developed a brownish, red at times.. spotty rash in crook of arms. Well, the arms were the last straw now that the weather has changed and I must wear short sleeves.

I went to a dermatologist who right away said it was such-n-such.. I "think" he said yeast. He perscribed Loprox.. which seems to be working. I really think this is Tinea Versicolor after reading these boards... is Tinea a yeast??

What it all comes to is this...
For the past 3 weeks I have been suffering from Vertigo?.. an unbalanced feeling, like I am walking on the floor at a funhouse or one leg is longer than the other. It sometimes happens while I am sitting too... I'll gravitate forward.

I thought that maybe my eyes were bad but the eye doctor suggested an MRI to look for a brain tumor. I went to my regular doctor who said that it may be an inner ear type of thing where they can't "see" it but that it could go away on it's own.... ugh....

My thoughts are... IF the rashes on my body are indeed "yeast" related. COULD they be the cause of this unbalanced feeling?...due to Candida? (I did have a blood and stool culture for yeast last week that came back normal)... something I asked for. OR could it just be due to stress. I have been sooooo VERY stressed over the rash on my arms.

In regards to Candida... Where should I go in Eastern Washington to be looked for, tested for Candida??? My yeast cultures came back normal but I've read where they will unless you have a "certain" test??

Any ideas, or help would be "greatly" appreciated! :)

THANK YOU!!!!!




Re: Vertigo-Unbalanced Feeling, Candida, Tinea Versicolor, HELP

Posted by Walt Stoll on May 07, 2001 at 08:44:30:

In Reply to: Vertigo-Unbalanced Feeling, Candida, Tinea Versicolor, HELP posted by D. Russell on May 05, 2001 at 22:06:28:

Hi, D.

Your original tinea versicolor just broke down the skin resistance enough for you to GET monilia (candida infestation of your multiple sites). YOu CAN have this without it being C-RS but your other symptoms make that LESS likely.

You really need to go ahead with the MRI because an impending stroke will give you these symptoms and you need to rule that out.

Let us know what you learn.

Walt




Re: Vertigo-Unbalanced Feeling, Candida, Tinea Versicolor, HELP

Posted by D. Russell on June 04, 2001 at 04:13:58:

In Reply to: Re: Vertigo-Unbalanced Feeling, Candida, Tinea Versicolor, HELP posted by Walt Stoll on May 07, 2001 at 08:44:30:

Thank you so much for your help.

Well here is what has transpired since my last post.

I went to the dermatologist for a check-up and I asked him exactally what it is that I have... Tinea Versicolor.

I went to my "doctor" who told me that she sees people for dizziness/unbalance all the time and that it usually goes away within 6 weeks or so... some inner/inner ear thing that is undetectable. Anyway, I was able to go ahead and scedule an MRI and on that day I was having a pretty bad headache. Well... It dawned on me that my hair, which is the thickest hair a human ever had, was past the point at which it usually gets, when my headaches start. (I wear my hair up, never down). So... cut the hair off, had it thinned-out to death and within 3 days.. NO headaches, NO dizziness/unbalanced feeling. My mother thinks I'm nuts for telling this story to anyone but I think it may be useful to anyone who is having headaches, or such and has long, thick hair that they wear "up".

NOW... here I am still with my Tinea though... I asked the dermatologist if it could possibly be Candida... he told me that if I had yeast infections or if I had a rash in my private area, or if I had a rash on my rear that "then" it could possibly be. If I had had the guts I would of said "woah, I do have something on my rear". It is more on one cheeck than the other... Little red dots.. under the skin. Very tiny dots.. like the size of a pencil tip. It is a patch of red dots that is about 4"x4". I noticed that I have a few on the back/tricep area of my arms too. I have a friend who has these on the back of her arms too. Anyway, do you think this is the rash/indication he was talking about?

Again, thank you so much for allowing me to post




Re: Vertigo-Unbalanced Feeling, Candida, Tinea Versicolor, HELP (Archive in headache.)

Posted by Walt Stoll on June 06, 2001 at 08:44:01:

In Reply to: Re: Vertigo-Unbalanced Feeling, Candida, Tinea Versicolor, HELP posted by D. Russell on June 04, 2001 at 04:13:58:

Hi, D.

Thanks for the update.

First of all the appearance of tinea versicolor is TOTALLY different than cutaneous candida to the educated eye. Distribution is only ONE of the differences.

Next, hair-do's that draw the hair tightly, are well known to cause headaches in susceptible people. Sounds like this happened to you. It is a good thing too, since that tightness eventually would have caused your hair to fall out.

Walt



Re: Vertigo-Unbalanced Feeling, Candida, Tinea Versicolor, HELP (Archive in headache.)

Posted by D Russell on June 21, 2001 at 00:35:57:

In Reply to: Re: Vertigo-Unbalanced Feeling, Candida, Tinea Versicolor, HELP (Archive in headache.) posted by Walt Stoll on June 06, 2001 at 08:44:01:

Thank you so much for all your help Dr. Stoll.

I have been using the topical ointment/cream my dermatologist gave me for my tinea for almost 2 months now. Used one cream for one month and now I'm on another.

Well, my tinea was just about gone 2 days ago then all of a sudden it came back into sight yesterday. I was devistated. We are going to the coast this weekend for our vacation and I wanted to wear short sleeve shirts. I went out and bought Selsun Blue and put it on one arm (praying for a miracle)... what a mistake!!! Now it's BEAT RED! What do I do now! I am so worried that I have ruined all the work that went in to using the creams I've been using for so long!!

Do you think the redness/irritation caused by the Selsun Blue will die down in a few days??? Do I go ahead and continue to put my cream back on like I was before???... I actually did put some on. I am just beside myself right now!!!! :(



Re: Vertigo-Unbalanced Feeling, Candida, Tinea Versicolor, HELP (Archive in headache.)

Posted by Walt Stoll on June 23, 2001 at 07:37:08:

In Reply to: Re: Vertigo-Unbalanced Feeling, Candida, Tinea Versicolor, HELP (Archive in headache.) posted by D Russell on June 21, 2001 at 00:35:57:

Hi, D.

You are hypersensitive to the Selsun. Stop it at once!

Go back to what you have been using. See the archives about tinea versicolor for other things you can do to help the cream.

Have a great vacation and don't worry so much what others might think about your appearance (which is only skin deep).

Walt

Follow Ups:


[ Headaches Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!